MAUDE Adverse Event Report: AXONICS, INC BULKAMID URETHRAL BULKING SYSTEM; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE

AXONICS, INC BULKAMID URETHRAL BULKING SYSTEM; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Model Number 50050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematuria (2558)
Date of Event 07/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had hematuria and clot retention two days post bulkamid procedure.
 
Event or Problem Description
See section h, number 6 for the investigation conclusion code updated.

Brand Name
BULKAMID URETHRAL BULKING SYSTEM
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Manufacturer (Section D)
AXONICS, INC
26 technology dr
irvine CA 92618
Manufacturer (Section G)
CONTURA INTERNATIONAL A/S
23 sydmarken
soeborg
Manufacturer Contact
linda phan
26 technology drive
irvine, CA 92618
MDR Report Key17596938
Report Number3002968685-2023-00104
Device Sequence Number6534815
Product Code LNM
UDI-Device Identifier05704101500500
UDI-Public05704101500500
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P170023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number50050
Device Lot Number22F2302AA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer08/09/2023
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale